# SDR UPS99830450

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUS-1270 LONGERON 34L HAS AN 8 INCH CRACK.  REMOVED LONGERON 34L IAW DC8 SRM 51-1-20D, RECEIVED NEW FITTING (P/N 3758593-1) AND INSTALLED LONGERON 34L IAW DC8 SRM 51-1-20D.
